MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 4.0 X 30MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 4.0 X 30MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48552430
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw can not be screwed into,change another new one.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: the reported event was not confirmed as the returned polyaxial screw was able to be firmly connected to a polyaxial screwdriver.As instructed per the stg, "a polyaxial screw is attached to the polyaxial screwdriver by placing the hex head socket over the bone screw and threading the end of the outer sleeve into the polyaxial screw head for stable fixation.Conclusion: the plausible root cause is the user.
 
Event or Problem Description
It was reported that the screw can not be screwed into,change another new one.

Brand Name
OASYS 4.0 X 30MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5645145
Report Number0009617544-2016-00176
Device Sequence Number293168
Product Code KWP
UDI-Device Identifier04546540371836
UDI-Public(01)04546540371836
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552430
Device Lot Number13E662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2016
Supplement Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR